A male student, aged 20 years, was admitted in neuro ICU with an episode of seizure and altered sensorium. He had no premorbid illness. He had travelled to Mumbai four days before admission. Relatives denied consumption of any poison and medications. At the time of hospitalization, he was restless and was in postictal state. Vital signs revealed pulse rate of 62/minute, blood pressure of 120/80 mmHg, respiratory rate of 14 per minute, afebrile, and had plenty of oral secretions. Neurological examination revealed GCS of 6/15 with reduced movements of all four limbs. Pupils were pin point bilaterally with absent Doll’s eye movement. Plantar reflex was extensor bilaterally. Deep tendon reflexes were sluggish. There were no fasciculation and no smell of OP compound. He had cellulitis of left arm. Examination of chest showed bilateral crepitations. Examination of other systems was normal. Investigations at admission showed normal renal functions, liver functions, and normal serum levels of sodium, potassium, calcium, and magnesium. Blood picture showed leukocytosis. Chest X-ray showed bilateral haziness suggesting acute respiratory distress syndrome. Ultrasonography of left arm showed pus collection in the intramuscular plane. Debridement was done and 250 ml of pus was drained. At this point of time, differential diagnosis of metabolic encephalopathy, toxic encephalopathy due to sepsis, possible brain stem diseases, and OP poisoning/drug over dosage were considered. Computed tomography and magnetic resonance imaging scan of the brain, lumbar puncture and CSF analysis were done and they were normal. His EKG, cardiac enzymes, and echocardiography were normal and blood, urine, and pus cultures were sterile. Screening for benzodiazepine, antiepileptic drugs were negative. Serum cholinesterase level was 1234 units (reference range- 5000 – 9000 units). On day 2, he developed respiratory distress with carbon dioxide retention, ABG revealed PaCO2 of 54 mmHg, and he required ventilator support. At this point of time, we had reasonably excluded metabolic and structural causes for his problem; hence, possibility of OP poisoning was considered on the basis of respiratory failure, pulmonary secretions, supported by low plasma cholinesterase level. Ryle’s tube aspiration was done at the time of hospitalization and gastric aspirate was minimal. Empirically, he was treated with atropine and pralidoxime along with broad spectrum antibiotics. Atropine was given 5 mg bolus, followed by infusion at the rate of 2 mg/h, and the dose was titrated as per his clinical response and signs of atropinisation. Response to atropine treatment was good and over five days gradual improvement in sensorium was noticed. Pralidoxime was given at a dose of 1 gm infusion, three times per day for initial two days. He was treated with phenytoin sodium for seizures. Initial antibiotics were piperacillin-tazobactam and metronidazole but during the course of illness, there were worsening of chest shadows and antibiotics were changed to meropenem and linezolid. Cultures of endotracheal tube secretions were sterile. His chest X-ray and oxygenation improved. In the initial three to four days, fluctuation in the sensorium was noticed but continued to have neuroparalysis, neck muscle weakness, and his respiratory efforts were poor. His restlessness was controlled with diazepam. He continued to require ventilator support for breathing. We kept talking to relatives regarding possible consumption of OP poison, but they had no clue about any such event. Plasma cholinesterase level was repeated and value had gone down to 934 units. His restlessness was better, became more alert and neuroparalysis started recovering slowly. The entire problem got sorted out on sixth day, when he communicated to us in writing that he had injected metacid (methyl parathion) to his left arm while travelling in train. He required ventilator support for 12 days and recovered completely. He revealed that he had injected poison with suicidal intention and all the legal protocols were done as per the hospital rules. Following recovery, he was evaluated by psychiatrists and revealed that injection of poison was an impulsive act due to poor social and financial support from family.